# SDR SWAA2025091097736

- Difficulty date: August 2, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE, BS 500I, STRINGERS 26L - 26R IN FWD CARGO BAY.  REPLACED THE SUPPORT ANGLE AND NEW FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, & DWG 143A9481, SHEET 17, REV -, &  DWG 143A7902, SHEET 257, REV B.
